# SDR U2RA2021101100065

- Difficulty date: July 29, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Boeing 747446
- Aircraft serial: 25308
- Aircraft time: 79,053 hours, 16,137 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 814B25231
- Part serial: NONE
- Condition: Burned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM LOWER CHORD FOUND WITH HEAT DAMAGE AND BURN MARKS AT BS 980, RBL 92.0.  DAMAGE EMANATING FROM POWER FEEDER CABLE ARCING.
ACCOMPLISHED MAJOR REPAIR OF THE MDC FLOOR BEAM LOWER CHORD ELECTRICAL ARCING DAMAGE AT STA 980, RBL92 IAW VT-SAA EA 7 4 7-5320-56-A9238 REV. I/R. 8110-3 APPROVED BY ROBERT M. MANASHI DERT-710167-SW DATED 07/29/2021. VT-SAA NRC B000421.
